# SDR SWAA2025010979245

- Difficulty date: December 18, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 17.5' FROM FWD EDGE; .4' IN LENGTH (MARKED)<[01] REPAIRED RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 17.5' FROM FWD EDGE IAW SRM 10-01-2R-11 REPAIR 11.;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
